# SDR 96FDEA01623

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Part number: 651622558
- Condition: Corroded
- Location: Ws 190.0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0403 015, CORROSION ON NR 3 K-FLAP BULLNOSE O/B BONDING JUMPER UPPER AND LOWER ATTACH POINTS.  *S/D*  REPAIRED NR 3 K-FLAP BULLNOSE O/B BONDING JUMPER UPPER ATTACH POINT PER FEDEX SRM 57-50-3 AND THE LOWER ATTACH POINT WAS FOUND TO BE WITHIN LIMITS PER FEDEX SR 27-57-010.
